# SDR UPS03440837

- Difficulty date: May 18, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  BULK CARGO STA 1920-1980 LBL 45 FLOOR SUPPORT UPPER AND LWR SURFACE CORRODED.  BULK CARGO STA 1920-1950 LBL 45 FLOOR SUPPORT REPAIRED AS PER SRM 53-10-07 FIG 20 DUE TO BLEND OUT (1.25 INCH X 3 INCH X 0.019 INCH) EXCEEDED SRM 53-10-01 FIG 1 LIMITATION.  BS 1950 TO BS 1980 LBL 45 FLOOR SUPPORT CORROSION REMOVED WITHIN SRM 53-10-01 FIG 1 LIMITATION.
